×

zbMATH — the first resource for mathematics

Null controllability of nonlinear infinite neutral system. (English) Zbl 0925.93080

MSC:
93B05 Controllability
93C15 Control/observation systems governed by ordinary differential equations
PDF BibTeX XML Cite
Full Text: Link EuDML
References:
[1] K. J. Arrow: Production and Capital. Collected papers of Kenneth Arrow, the Beknop Prec. of Harvard University Press, Cambridge, Mass. 1985.
[2] R. Brayton: Nonlinear oscillations in a distributed network. Quart. Appl. Math. 24 (1976), 239-301. · Zbl 0166.35102
[3] E. N. Chukwu: On the null controllability of nonlinear systems with retarded control. J. Math. Anal. Appl. 76 (1980), 283-396.
[4] E. N. Chukwu: Global asymptotic behaviour of functional differential equations of the neutral type. Nonlinear Analysis, Theory, Methods and Appl. 5 (1981), 5, 853-872. · Zbl 0482.34053 · doi:10.1016/0362-546X(81)90089-4
[5] R. D. Driver: A functional differential system of neutral type in a two-body problem of classical electrodynamics. Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, New York 1963. · Zbl 0134.22601
[6] L. E. Elsgoltz: Qualitative Methods in Mathematical Analysis. Trans. Math. Mono, 12, American Math. Soc. 1964.
[7] R. Gabasov, F. M. Kirrilova: The Quantitative Theory of Optimal Processes. Marcel Dekker, New York 1976.
[8] R. D. Gahl: Controllability of nonlinear systems of neutral type. J. Math. Anal. Appl. 65 (1978), 33-42. · Zbl 0406.34052 · doi:10.1016/0022-247X(78)90101-4
[9] J. K. Halle, M. A. Cruz: Existence, uniqueness and continuous dependence for hederitary systems. Ann. Mat. Pura Appl. 85 (1970), 63-82.
[10] J. K. Hale: Functional differential equations with infmite delays. J. Math. Anal. Appl. 48 (1974), 276-283. · Zbl 0289.34107
[11] J. K. Hale: Theory of Functional Differential equations. Springer-Verlag, New York 1977. · Zbl 0352.34001
[12] H. Hermes, J. P. LaSalle: Functional Analysis and Time Optimal Control. Academic Press, New York 1969. · Zbl 0203.47504
[13] M. Kalecki: A macrodynamic theory of business cycles. Econometrica 3 (1935), 327-344. · JFM 61.1326.06
[14] L. V. Kantorovich, G. P. Akilov: Functional Analysis. Pergamon Press, Oxford 1982. · Zbl 0484.46003
[15] G. Knowles: An Introduction to Applied Optimal Control. Academic Press, New York 1981. · Zbl 0469.49001
[16] J. U. Onwuatu: On the null controllability in function-space of nonlinear system of neutral functional differential equations with limited control. J. Optim. Theory Appl. 42 (1984), 397-420. · Zbl 0505.93011
[17] G. Stépán: Retarded Dynamical Systems: Stability and Characteristic Functions. John Wiley, New York 1989. · Zbl 0686.34044
[18] A. S. C. Sinha: Null controllability of nonlinear infinite delay systems with restrained controls. Internat. J. Control 42 (1985), 735-741. · Zbl 0595.93007 · doi:10.1080/00207178508933394
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.